# SDR DHL2002802518

- Difficulty date: May 26, 2002
- Submitted: June 10, 2002
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46076
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ELEVATOR LWR EXTERNAL SKIN (STA XAR 0 TO XE 132.000) DEFLECTED AND WITH IMPROPER RIVETS.  PERFORMED MAJOR REPAIR PER EO DHL 020501 EO 3013 EO SEMAN 2002564.  REMOVED DAMAGED SKIN PER EO DHL 020501 EO 3013 EO SEMAN 2002564.  FABRICATED NEW SKIN PER EO DHL 020501 EO 3013 EO SEMAN 2002564.
